# SDR FDEA201510223314

- Difficulty date: October 22, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 769 hours, 24,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 365 TO 337, SEAT TRACK FLANGES HAS CORROSION, RBL 31.5.  REMOVED CORROSION IAW SRM 51-10-02.  EVALUATED AREAS OUT OF LIMITS, FABRICATED TWO EACH STRAPS & INSTALLED TWO EACH STRAPS IAW EA F-5310-T0321024 PT1.
